| Model Number |
8H23R12 |
| Medical Device Problem Codes |
Contamination (1120); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that prior to use of a custom tubing pack, it was reported that the device had a foreign material in the 3/8 connector in the arterial line.The device was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that this issue appears to be excess bonding material not a cracked connector.This did not occur in multiple packs.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of a custom tubing pack, it was reported that the device had a foreign material in the 3/8 connector in the arterial line.The device was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that this issue appears to be excess bonding material, not a cracked connector.This did not occur in multiple packs.
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows evidence of foreign material (fm) inside the tubing next to the connector.There was no evidence of any cracks.The customer provided a photo showing evidence of the fm.Reason for the return was confirmed.Correction b5: event description updated.Additional review of the event and additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.Correction h6/additional codes: img (annex g) component code updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.